# SDR HEEA0012177

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Engine: Allsn 250C47B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Element
- Part number: 23063144
- Condition: Defective
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BYPASS INDICATION. REPLACED OIL FILTER.
